# SDR CALA0200307

- Difficulty date: May 20, 2002
- Submitted: May 21, 2002
- Operation: Air carrier
- Aircraft: N83870
- Make and model: Doug DC-9-82
- Aircraft serial: 48056
- Aircraft time: 58,937 hours, 34,689 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 59667641
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL COMPARTMENT CANT 1474 RIGHT LOWER SIDE CRACKED AT ATTACH POINT.  INSTALLED FRAME PER SRM 51-40-3 AND 51-10-3.
